MathSciNet Relay Station
MathSciNet bibliographic data
MR276287 (43 #2034) 17.30 (20.00)
Krause, Eugene F.; Weston, Kenneth W. On the Lie algebra of a Burnside group of exponent $5$. Proc. Amer. Math. Soc. 27 1971 463–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement